# SDR AUS20011017

- Difficulty date: September 21, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1A5
- Propeller: Hartzl HCA3XK2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXTERNAL SPAR CAP SUPPORT PLATE RH SIDE CORRODED IN AREA OF JOINT BETWEEN TWO PLATES. EVIDENCE OF CORROSION IN SIMILAR AREA ON LH SIDE.
